# SDR DALA2024080807899

- Difficulty date: August 7, 2024
- Submitted: August 8, 2024
- Operation: Air carrier
- Aircraft: N688DL
- Make and model: Boeing 757232
- Aircraft serial: 27587
- Aircraft time: 79,777 hours, 34,295 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Inoperative
- Location: 604
- Component: Exit Sign Cover, Boeing, UNKNOWN
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 688 1L DOOR WILL NOT ARM. CORRECTIV ACTION: CLEANED DEBIS FROM DOOR SILL. DOOR ARMS NORMALLY IAW B757 AMM 52-11. (5864310)
